Paramol Tablets (32)

£6.49
32 | £0.20 per 1
2447894

Paramol Tablets are for the effective relief of acute pain. Can cause addiction. For three day's use only.
See details below, always read the label

Suitable for: Adults and children over 12 years of age.
Active ingredients: Paracetamol, Dihydrocodeine Tartrate
x

Pharmacy product

In order to buy non-prescription medicines you must be a registered user of our site as we are obliged to record your transaction history. We also ask that you complete our questionnaire so our pharmacy team can check that this product is suitable for you to buy.

Will you be claiming the VAT back?

Disabled or chronically sick people can claim VAT relief on purchases for personal or domestic use that are applicable to their disability or sickness.

Maximum quantity reached

Add to basket
Check store stock

Collect 24 Boots Advantage Card points with this purchase

Arrow Product details

This Medicine is sold by BOOTS UK LIMITED at the professional discretion of a Boots pharmacist.

Unfortunately, next day home delivery is unavailable for this product.

Please note that you must be in to sign for this delivery.

We need to ensure that this medicine is suitable for the person it is intended for. Therefore a Boots pharmacist may be required to contact you by phone to find out some additional information. If they are unable to speak to you when required your order may be delayed or the pharmacy medicine part of your order cancelled.

Please ensure your contact details are correct before ordering this medicine.

Paramol Tablets are for the short term treatment of acute moderate pain when other painkillers have not worked. Do not take less than four hours after taking other painkillers. If you need to take this medicine continuously for more than 3 days you should see your doctor or pharmacist.

Can cause addiction. For three day's use only.

Paramol Tablets are for treatment of:

  • Headache
  • Migraine
  • Period pain
  • Toothache and other dental pain
  • Backache and other muscular aches and pain.

Suitable for

Adults and children over 12 years of age.

 

Age Restriction

You must be at least 16 years old to purchase this product.

How to use

Please read the enclosed leaflet carefully before use.

USE ONLY AS DIRECTED.

For adults and children over 12 years: one or two tablets may be taken every four to six hours. Do not take more than 8 tablets in any 24 hour period.

Warning: do not exceed the stated dose.

If symptoms persist consult your doctor.

Hazards and Cautions

Consult your doctor or pharmacist before taking this product if you suffer from thyroid, kidney or liver problems, including non-cirrhotic liver damage), are pregnant, breastfeeding, or have asthma or breathing difficulties.

Do not exceed the stated dose.

All children under 18 years who undergo an operation to remove their tonsils or adenoids for obstructive sleep apnoea should not take codeine

If you need to take this medicine continuously for more than three days you should see your doctor or pharmacist.

This medicine contains dihydrocodeine which can cause addiction if you take it continuously for more than 3 days. If you take this medicine for headaches for more than 3 days it can make them worse.

Contains Paracetamol. Do not take with any other Paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well.

Avoid alcoholic drink.

KEEP OUT OF THE REACH OF CHILDREN.

Storage
Do not store above 25ºC.

Precautions

  • This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.

  • Seek advice before using if you are breast feeding, pregnant, planning to become pregnant, or suffer from allergies.

  • Keep all medicines out of the reach of children.

Active ingredients

Paracetamol, Dihydrocodeine Tartrate

Ingredients

Active ingredients: Paracetamol 500 mg, Dihydrocodeine Tartrate 7.46 mg.

Also contains: magnesium stearate, maize starch, povidone, hypromellose, titanium dioxide and macrogol 400.

...read more ...read less

Delivery options

Order & Collect
Collect your order for free at one of over 2200 stores

Standard Delivery
£3.50 or free when you spend £45 or more

Next Day Delivery
£4.75 - place before 7pm for delivery the next day. Excludes weekends

Named Day Delivery
£3.95 - choose a weekday within the next 14 days for delivery

Saturday Delivery
£5.50 - usually delivered between 7am - 1pm

For more information see our delivery help or view our returns policy.